JournalsrmiVol. 2, No. 4pp. 405–426

Vector Valued Inequalities for Strongly Singular Calderón-Zygmund Operators

  • J. Álvarez

    Florida Atlantic University, Boca Raton, USA
  • M. Milman

    Florida Atlantic University, Boca Raton, USA
Vector Valued Inequalities for Strongly Singular Calderón-Zygmund Operators cover
Download PDF

Cite this article

J. Álvarez, M. Milman, Vector Valued Inequalities for Strongly Singular Calderón-Zygmund Operators. Rev. Mat. Iberoam. 2 (1986), no. 4, pp. 405–426

DOI 10.4171/RMI/42